# SDR HALA2009010500005

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 26,016 hours, 5,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 7593900102
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  L OIL FILTER STATUS MSG.  REPLACED OIL FILTER NR 1 ENG.  GRD RUN CK GOOD.
